Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Took gynecoside for delayed periods. Have severe cramps. Concerned about severe bleeding

hii i have missed my periods and i mostly have a cycle of 2 months but this time it take more time i took 2 tablets of gynecosaid and now i am feeling severe cramps i have tested and i am not pregnent the test was negative is there any serious problem and if i have done wrong by taking tablet so what should i do know and if it started extreme bleeding how will i control that .......???
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
I have gone through your query and understood your concern. Whenever there is a delayed period, in addition to exclusion of pregnancy through a HPT or blood test if you are sexually active, a trans-vaginal/pelvic sonogram also must be performed to know the status of the pelvic organs. This also helps to exclude/confirm pregnancy and also to know the thickness of the endometrium which in turn helps to assess the amount of blood loss to be expected in your next period. Since you have used a combination medication, you should wait for 3-7 days to see a period and if you do not attain withdrawal bleeding even after ten days, get further help from an expert. If the bleeding is heavy, you can control it with styptics and if needed, with a course of hormones. Hope this helps.
Answered: Thu, 21 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor